Adapted endomorphisms which generalize Bogoljubov transformations

Rolf Gohm*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Citation (SciVal)

Abstract

We discuss a class of endomorphisms of the hyperfinite II1-factor which are adapted in a certain way to a tower ℂ1 ⊂ ℂp ⊂ Mp ⊂ Mp⊗Cp ⊂ ... so that for p = 2 we get Bogoljubov transformations of a Clifford algebra. Results are given about surjectivity, innerness, Jones index and the shift property.

Original languageEnglish
Pages (from-to)19-37
Number of pages19
JournalJournal of Operator Theory
Volume45
Issue number1
Publication statusPublished - 2001

Keywords

  • Adapted
  • Bogoljubov transformation
  • Endomorphism
  • Inner
  • Jones tower
  • Shift

Fingerprint

Dive into the research topics of 'Adapted endomorphisms which generalize Bogoljubov transformations'. Together they form a unique fingerprint.

Cite this